# SDR MALA976678

- Difficulty date: December 28, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: NF24668057
- Part serial: L174067
- Condition: Failed
- Location: Engine Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 2757 - RIGHT INTAKE LIGHT CYCLED ON AND OFF DURING FLIGHT WITH ENGINE ANTI-ICE ON, DID NOT CYCLE ON AND OFF ON THE GROUND.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT EXHAUST NOZZLE.  OPS CHECK GOOD.  (M)
